# SDR AALA202010279011

- Difficulty date: October 24, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 9,560 hours, 3,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  THE GIRT BAR ON FWD ENTRY DOOR RIGHT BRACKET IS LOOSE.  ADJUSTED GIRTBAR RIGHT BRACKET ON FORWARD ENTRY DOOR, PER AMM 25-66-00.
